Influence of residual pockets on periodontal tooth loss: a retrospective analysis

Saleh Muhammad H. A. and Dias Debora R. and Mandil Obada and Oliveira Ricardo P. de and Alrmali Abdusalam and Araújo Maurício G. and Wang Hom‐Lay and Baráth Zoltán Lajos and Urbán István András: Influence of residual pockets on periodontal tooth loss: a retrospective analysis.
JOURNAL OF PERIODONTOLOGY, 95 (5). pp. 444-455. ISSN 0022-3492 (2024)

[thumbnail of 34446005JournalofPeriodontology-2023-Saleh-Influenceofresidualpocketsonperiodontaltoothlossaretrospective.pdf] Text
34446005JournalofPeriodontology-2023-Saleh-Influenceofresidualpocketsonperiodontaltoothlossaretrospective.pdf - Accepted Version

Download (657kB)
Item Type: Journal Article
Journal or Publication Title: JOURNAL OF PERIODONTOLOGY
Date: 2024
Volume: 95
Number: 5
Number of Pages: 12
Page Range: pp. 444-455
ISSN: 0022-3492
Faculty/Unit: Faculty of Dentistry
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 34446005
DOI azonosító: https://doi.org/10.1002/JPER.23-0448
Date Deposited: 2024. Jan. 23. 09:14
Last Modified: 2024. Jul. 04. 09:33
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/29379

Actions (login required)

View Item View Item